Question for Betty.
 

I am a 30 year old male and have had the same partner for 5+ years.  I have eczema on my face and sometimes I get dry patches on my penis.  When I masturbate I use lubrication and when my girlfriend and I have intercourse it's never "dry".  Recently, the dry patches have bled after intercourse.  They're not bumpy, I have no other bumps, they usually heal up and go away but can come back.  There's no discharge other than blood (similar to if I were to scratch my hand to the point of bleeding). There's no odor or burning or any indication of something STD related.  Should I be worried or just apply neosporin?

 
Betty's Answer.
 

Thanks for the great question with detailed description.  I would encourage you to have this lesion on your penis examined and treated by your health care provider.  It could be a fungal infection, a bacterial infection, or an eczema like lesion.  Would it hurt to try antibacterial ointment?  Probably not, and an ointment would help with the dryness if it is eczema.  It would be prudent to be seen for this condition, and be given the appropriate treatment. I would also encourage you to do STI screening if you have not had this done.
If you are an eligible  UAA student, call to make an appointment at 907-786-4040.